| Model Number |
MMT-523LNAB |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Insulin pump received with broken reservoir tube lip and cracked battery tube threads.A test reservoir was installed and did not lock in place due to complete broken reservoir tube lip.
Event or Problem Description
Information received by medtronic indicated that reservoir plastic was braking, o-ring was coming out.No harm requiring medical intervention was reported.The customer was assisted with troubleshooting.Customer stated that reservoir able to lock in place when inserted into insulin pump.The device will be returned for analysis.